Missouri, 2015Tornado and Flash Flooding in Missouri, March 24 to 26, 2015
March 24 to 26, 2015 · NWS SGF · 72 events in 18 counties and zones
Clusters of strong to severe storms produced large hail and minor wind damage across southern Missouri. Training of storms with heavy rainfall over the same locations led to minor flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $383,000
- Crop damage
- None recorded
- Events
- 72
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Clusters of strong to severe storms produced large hail and minor wind damage across southern Missouri. Training of storms with heavy rainfall over the same locations led to minor flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Mar 24, 1:23 PM CST, 3 hours 27 minutes earlier.
Area forecast discussion, Mar 24, 1:23 PM CST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 PM CDT Tue Mar 24 2015
.SHORT TERM...(Tonight)
Issued at 141 PM CDT TUE MAR 24 2015
In the near term severe weather chances are the obvious concern.
Sfc low over just north of KEQA in se KS as of 18z will progress
east with a trailing dry line/sfc trough moving into the eastern
cwfa by 21z. Cap in place now, but a combo of daytime warming,
mid level cooling with increased lift and a narrow corridor of
low level moisture advection is expected to weaken the cap over
the next couple of hours allowing sfc convergence near the
boundary to initiate storms. Latest high res guidance (HRRR, among
others) have been consistent with developing convection by 21z-22z
close to the se KS/sw Mo state line. While model dew points may be
a bit bullish, still looks like a good bet with a corridor/broken
line of convection moving quickly w-e through the cwfa late this
afternoon and early this evening.
ML CAPE values of 1000-2000 j/kg indicated by the HRRR in a
narrow corridor along the sfc trough coupled with more than
adequate deep level 0-6 km bulk shear of around 40-50 kts and 0-3
km helicity of 200-300 m2/s2 will allow rotating updrafts to
develop with stronger convection. With somewhat limited low level
moisture/higher cloud bases, the main storm hazard will be hail
given steep mid level lapse rates. Localized severe winds also a
possibility. The tornado risk would appear low (but not zero),
again given the lack of deeper low level moisture and a veered low
level sfc wind profile along the sfc trough.
The severe window should be small time-wise. Storms should quickly
move east through the cwfa this evening, weakening late with more
limited instability.
.LONG TERM...(Wednesday through Tuesday)
Issued at 215 PM CDT TUE MAR 24 2015
A second shortwave, more positively tilted, will make it's way
through the region Wed with a cold frontal passage expected.
Weather hazards may include some severe wx and a risk of excessive
rainfall over the southeast half of the cwfa.
Storms are expected to re-initiate in the afternoon gradually
coalescing into line segments, potentially training, over parts of
southern mo late in the afternoon and evening. Again the main
storm concerns will be during the initialization phase with hail
and winds with MLCAPE values of 1000-2000 j/kg over far southern
MO with abundant deep layer shear. With the potential for training
storms in the evening, some guidance is hitting rainfall amounts
hard (particularly the 12z ECMWF, NAM, GFS) in south central MO
where recent heavy rain and flooding occurred. Will be looking at
a possible flood watch for portions of the area, but still
ironing out the details.
Unseasonable cold is expected late in the week as a deep upper
level trough develops over much of the eastern CONUS. Nighttime
temperatures will drop below freezing late in the week. Small
scale shortwaves moving se through the region may kick off some
light/brief periods of rain/snow at times. A modest warming trend
develops late in the extended period.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 121 PM CDT TUE MAR 24 2015
Pilots flying in and out of
the southwest Missouri airports need to monitor radar closely late
this afternoon and this evening.
Severe thunderstorms are expected to develop near the Kansas and
the Missouri state line, and move east through much of southern
and central Missouri.
Large hail appears to be the main severe weather risk with these
storms.
By 8 or 9pm, this activity will shift east of the southwest
Missouri airports, allowing for VFR conditions the rest of the
night.
Look for surface winds to become light and variable by mid
evening.
Safe Travels.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Cramer
Hazardous weather outlook, Mar 24, 2:16 PM CST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
316 PM CDT TUE MAR 24 2015
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-252030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
316 PM CDT TUE MAR 24 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED...
LIMITED TORNADO RISK.
ELEVATED HAIL RISK.
LIMITED THUNDERSTORM WIND DAMAGE RISK.
ELEVATED LIGHTNING RISK.
LIMITED NON THUNDERSTORM WIND RISK.
DISCUSSION...
SEVERE THUNDERSTORMS WILL IMPACT SOUTHERN AND CENTRAL MISSOURI
THROUGH THE EVENING HOURS. LARGE HAIL UP TO THE SIZE OF GOLF
BALLS ARE POSSIBLE WITH THE MOST INTENSE STORMS. THE RISK FOR
DAMAGING WIND GUSTS AND TORNADOES IS VERY LOW AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS
SOUTHERN MISSOURI WEDNESDAY INTO WEDNESDAY NIGHT. LARGE HAIL
AND LOCALIZED DAMAGING WIND GUSTS WILL BE THE PRIMARY SEVERE
WEATHER RISKS. HEAVY RAINFALL IS POSSIBLE ACROSS SOUTHERN
MISSOURI...WHICH WILL POSE A RISK FOR LOCALIZED FLASH FLOODING
ALONG AND SOUTH OF A LINE FROM CASSVILLE...TO SPRINGFIELD...TO
ROLLA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE EVENING HOURS.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
CRAMER
In the hours before
Special weather statement, Mar 24, 4:24 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
524 PM CDT TUE MAR 24 2015
MOZ068-079-090-242300-
GREENE MO-HICKORY MO-POLK MO-
524 PM CDT TUE MAR 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GREENE...POLK AND
SOUTHERN HICKORY COUNTIES UNTIL 600 PM CDT...
AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WALNUT GROVE...OR 13 MILES EAST OF
GREENFIELD...MOVING EAST AT 55 MPH. NICKEL SIZE HAIL IS EXPECTED WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE BOLIVAR...FAIR PLAY...HUMANSVILLE...
MORRISVILLE...PLEASANT HOPE AND WALNUT GROVE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE
TERRE LAKE...POMME DE TERRE STATE PARK AND STOCKTON LAKE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3773 9319 3773 9318 3750 9317 3742 9318
3742 9317 3740 9317 3736 9362 3774 9361
3775 9363 3781 9363 3791 9319
TIME...MOT...LOC 2224Z 254DEG 55KT 3742 9356
WISELocal storm report, Mar 24, 4:38 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
538 PM CDT TUE MAR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 1 SSE BOLIVAR 37.60N 93.40W
03/24/2015 E1.00 INCH POLK MO EMERGENCY MNGR
&&
BURCHFIELDLocal storm report, Mar 24, 4:40 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT TUE MAR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL MONETT 38.03N 93.84W
03/24/2015 E1.00 INCH ST. CLAIR MO AMATEUR RADIO
&&
BURCHFIELDLocal storm report, Mar 24, 4:41 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
541 PM CDT TUE MAR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL MONETT 36.92N 93.93W
03/24/2015 E1.00 INCH BARRY MO AMATEUR RADIO
&&
BURCHFIELDLocal storm report, Mar 24, 4:45 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CDT TUE MAR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL PLEASANT HOPE 37.46N 93.27W
03/24/2015 E1.00 INCH POLK MO EMERGENCY MNGR
&&
BURCHFIELDLocal storm report, Mar 24, 4:47 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT TUE MAR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 1 NW VERONA 36.97N 93.81W
03/24/2015 E1.00 INCH LAWRENCE MO NWS EMPLOYEE
RETIRED NWS EMPLOYEE
&&
BURCHFIELDEvent by event
47 hail, 11 flash flood, 6 flood, 5 thunderstorm wind, 2 lightning, 1 tornado. Local standard time, as filed.
Hail, Lawrence
- When
- March 24, 4:50 PM CST
- Where
- Lawrence County, Aurora
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 36.970, -93.720
Hail, Jasper
- When
- March 25, 11:09 AM CST
- Where
- Jasper County, 0.88 mi NE of Carthage
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.180, -94.310
Hail, Jasper
- When
- March 25, 11:14 AM CST
- Where
- Jasper County, 0.88 mi NE of Carthage
- Measured
- 0.88 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.180, -94.310
Hail, Lawrence
- When
- March 25, 11:20 AM CST
- Where
- Lawrence County, 1.49 mi SSE of Olinger
- Measured
- 1 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 37.250, -93.940
Hail, Greene
- When
- March 25, 11:45 AM CST
- Where
- Greene County, 2.15 mi NW of Republic Westport Ar
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.170, -93.480
Hail, Greene
- When
- March 25, 11:45 AM CST
- Where
- Greene County, 2.15 mi SW of Elwood
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.210, -93.460
Hail, Greene
- When
- March 25, 11:53 AM CST
- Where
- Greene County, 1.3 mi WNW of Nichols
- Measured
- 1.25 in hail
- Reported by
- NWS Employee
- Coordinates
- 37.230, -93.390
Half dollar sized hail fell at the NWS office.
Hail, Greene
- When
- March 25, 12:00 PM CST
- Where
- Greene County, 0.55 mi E of Springfield
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 37.200, -93.290
Hail, Dade
- When
- March 25, 12:20 PM CST
- Where
- Dade County, 1.3 mi ENE of Lockwood
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 37.390, -93.950
Hail, Webster
- When
- March 25, 12:34 PM CST
- Where
- Webster County, 0.88 mi NE of Marshfield
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.340, -92.910
Hail, Webster
- When
- March 25, 12:41 PM CST
- Where
- Webster County, 1.3 mi ESE of Niangua Jct
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 37.390, -92.830
Hail, Webster
- When
- March 25, 12:48 PM CST
- Where
- Webster County, 1.3 mi ESE of Niangua Jct
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 37.390, -92.830
Hail, Barton
- When
- March 25, 1:07 PM CST
- Where
- Barton County, 1.76 mi NE of Irwin
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 37.600, -94.280
Hail, Webster
- When
- March 25, 1:28 PM CST
- Where
- Webster County, 0.88 mi NE of Marshfield
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.340, -92.910
Hail, Newton
- When
- March 25, 2:41 PM CST
- Where
- Newton County, Diamond
- Measured
- 1.75 in hail
- Reported by
- Park/Forest Service
- Coordinates
- 37.000, -94.320
Hail, Newton
- When
- March 25, 2:45 PM CST
- Where
- Newton County, 0.69 mi N of Neosho
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.880, -94.370
Hail, Newton
- When
- March 25, 2:54 PM CST
- Where
- Newton County, Neosho
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.870, -94.370
Hail, Newton
- When
- March 25, 3:03 PM CST
- Where
- Newton County, 0.88 mi NE of Wentworth
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.990, -94.070
Hail, Ozark
- When
- March 25, 3:15 PM CST
- Where
- Ozark County, 0.69 mi S of Wasola
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.790, -92.580
Hail, Ozark
- When
- March 25, 3:17 PM CST
- Where
- Ozark County, Noble
- Measured
- 1.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 36.750, -92.570
Hail, Ozark
- When
- March 25, 3:19 PM CST
- Where
- Ozark County, Noble
- Measured
- 2 in hail
- Reported by
- COOP Observer
- Coordinates
- 36.750, -92.570
Hail, McDonald
- When
- March 25, 3:27 PM CST
- Where
- McDonald County, 0.55 mi W of Anderson
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.650, -94.440
Hail, Newton
- When
- March 25, 3:30 PM CST
- Where
- Newton County, 2.21 mi E of Neosho Arpt
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.820, -94.340
Hail, Newton
- When
- March 25, 3:30 PM CST
- Where
- Newton County, 1.49 mi NNE of Neosho Arpt
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.840, -94.370
Hail, Newton
- When
- March 25, 3:30 PM CST
- Where
- Newton County, 1.38 mi S of Monark Spgs
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 36.850, -94.300
Hail, Newton
- When
- March 25, 3:30 PM CST
- Where
- Newton County, Neosho
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 36.870, -94.370
Hail, Ozark
- When
- March 25, 3:30 PM CST
- Where
- Ozark County, Noble
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.750, -92.570
Hail, Dade
- When
- March 25, 3:36 PM CST
- Where
- Dade County, 0.55 mi E of Greenfield
- Measured
- 0.88 in hail
- Reported by
- State Official
- Coordinates
- 37.420, -93.840
Hail, McDonald
- When
- March 25, 3:41 PM CST
- Where
- McDonald County, 0.69 mi S of Pineville
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.590, -94.380
Hail, Douglas
- When
- March 25, 3:48 PM CST
- Where
- Douglas County, 3.03 mi NW of Ava Muni Meml Arpt
- Measured
- 0.88 in hail
- Reported by
- COOP Observer
- Coordinates
- 37.000, -92.720
Hail, Christian
- When
- March 25, 3:55 PM CST
- Where
- Christian County, 2.15 mi NNW of Highlandville
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 36.960, -93.290
Hail, Christian
- When
- March 25, 4:00 PM CST
- Where
- Christian County, 2.15 mi NNW of Highlandville
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 36.960, -93.290
Hail, McDonald
- When
- March 25, 4:01 PM CST
- Where
- McDonald County, Noel
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.550, -94.480
Hail, Douglas
- When
- March 25, 4:02 PM CST
- Where
- Douglas County, 2.14 mi NNE of Mt Zion
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.050, -92.660
Hail, Wright
- When
- March 25, 4:02 PM CST
- Where
- Wright County, Mansfield
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.120, -92.580
Hail, McDonald
- When
- March 25, 4:20 PM CST
- Where
- McDonald County, 0.69 mi N of Caverna
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.510, -94.280
Thunderstorm Wind, Barry
- When
- March 25, 4:25 PM CST
- Where
- Barry County, 1.66 mi E of Shell Knob
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.630, -93.600
There was moderate damage to boat docks in the Big Bay area.
Thunderstorm Wind, Barry
- When
- March 25, 4:25 PM CST
- Where
- Barry County, 1.38 mi N of Shell Knob
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.650, -93.630
A large billboard was blown over.
Hail, Dade
- When
- March 25, 4:48 PM CST
- Where
- Dade County, 0.55 mi E of Greenfield
- Measured
- 0.88 in hail
- Reported by
- State Official
- Coordinates
- 37.420, -93.840
Tornado, Howell
- When
- March 25, 5:07 PM CST to 5:08 PM CST
- Where
- Howell County, 3.63 mi NNW of Trask to 3.56 mi N of Trask
- Rating
- EF0
- Path length
- 0.62 mi
- Path width
- 100 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.030, -91.820
A NWS storm survey revealed that an EF-0 tornado briefly touched down approximately 6 miles west northwest of Mountain View. One half of a roof from a barn was blown off to towards the west. A 12 by 7 foot greenhouse was rolled over to the north. Approximately 20 trees were snapped in various directions. Winds were estimated up to 80 mph.
Thunderstorm Wind, Douglas
- When
- March 25, 5:15 PM CST
- Where
- Douglas County, 2.21 mi E of Ava
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 36.950, -92.610
Three telephone polls were blown down near Highway 14 and County Road 305.
Thunderstorm Wind, Texas
- When
- March 25, 5:25 PM CST
- Where
- Texas County, 0.88 mi NE of Pine Crest
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.110, -91.660
Thunderstorm Wind, Texas
- When
- March 25, 5:25 PM CST
- Where
- Texas County, 2.14 mi NNW of Pine Crest
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.130, -91.680
Hail, Shannon
- When
- March 25, 5:30 PM CST
- Where
- Shannon County, 2.6 mi ENE of Blue Spgs
- Measured
- 2 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 37.070, -91.610
Hail, Texas
- When
- March 25, 5:32 PM CST
- Where
- Texas County, 1.1 mi E of Summersville
- Measured
- 1.75 in hail
- Property damage
- $50,000
- Reported by
- Amateur Radio
- Coordinates
- 37.180, -91.660
Golf ball size hail broke several car windshields.
Hail, Shannon
- When
- March 25, 5:53 PM CST
- Where
- Shannon County, 6.16 mi WSW of Angeline
- Measured
- 1.75 in hail
- Reported by
- Park/Forest Service
- Coordinates
- 37.140, -91.570
Hail, Howell
- When
- March 25, 5:58 PM CST
- Where
- Howell County, 1.31 mi ESE of Arditta
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 36.610, -92.030
Lightning, Greene
- When
- March 25, 6:00 PM CST
- Where
- Greene County, 0.55 mi E of Springfield
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 37.200, -93.290
A lightning strike hit a house in Springfield on West Whiteside Street and caused minor damage to an inside wall of the house. The strike did not start a fire and the time was estimated.
Hail, Taney
- When
- March 25, 6:24 PM CST
- Where
- Taney County, 3.55 mi NE of Protem
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.570, -92.810
Hail, Ozark
- When
- March 25, 6:43 PM CST
- Where
- Ozark County, 1.8 mi ENE of Tecumseh
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.590, -92.250
Hail, Ozark
- When
- March 25, 6:45 PM CST
- Where
- Ozark County, Pontiac
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.520, -92.600
Flash Flood, McDonald
- When
- March 25, 6:48 PM CST to 8:48 PM CST
- Where
- McDonald County, Powell to 0.11 mi NE of Powell
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.620, -94.180
State Highway E about 6 miles south of Highway 76 had about a foot of water over the road.
Hail, Howell
- When
- March 25, 6:58 PM CST
- Where
- Howell County, 1.31 mi ESE of Arditta
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 36.610, -92.030
Hail, Howell
- When
- March 25, 7:03 PM CST
- Where
- Howell County, 0.55 mi E of South Fork
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.630, -91.960
Flash Flood, Howell
- When
- March 25, 7:24 PM CST to 9:24 PM CST
- Where
- Howell County, 2.02 mi E of South Fork to 1.25 mi ENE of South Fork
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.630, -91.934
There was water flowing over Highway 160.
Lightning, Stone
- When
- March 25, 7:30 PM CST
- Where
- Stone County, 2.35 mi NNW of Notch
- Property damage
- $300,000
- Reported by
- Broadcast Media
- Coordinates
- 36.700, -93.370
A lightning strike hit a house in the Stonebridge Resort community and caused a house fire. The fire completely destroyed the house and contents inside. There were three cars in the garage that were a total loss as well. Time was estimated.
Flash Flood, Douglas
- When
- March 25, 7:55 PM CST to 9:55 PM CST
- Where
- Douglas County, 2.63 mi NNE of Arno to 2.52 mi W of Ava Muni Meml Arpt
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.964, -92.729
State Route Y at Cowskin Creek was closed due to high water.
Hail, Howell
- When
- March 25, 7:58 PM CST
- Where
- Howell County, 1.31 mi ESE of Arditta
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 36.610, -92.030
Flash Flood, Howell
- When
- March 25, 8:20 PM CST to 10:20 PM CST
- Where
- Howell County, 1.04 mi ESE of Pottersville to 1.06 mi E of Pottersville
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.696, -92.012
Route K at Spring Creek was closed due to flooding.
Flash Flood, Howell
- When
- March 25, 8:21 PM CST to 10:21 PM CST
- Where
- Howell County, 1.4 mi ESE of Leota to 1.16 mi ESE of Leota
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.519, -92.009
Highway 142 at Bennetts Creek was closed due to flooding.
Flash Flood, Howell
- When
- March 25, 8:23 PM CST to 10:23 PM CST
- Where
- Howell County, 3.89 mi E of Lanton to 3.33 mi E of Lanton
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.520, -91.730
Highway 142 at Myatt Creek was closed due to flooding.
Flash Flood, Ozark
- When
- March 25, 9:00 PM CST to 11:00 PM CST
- Where
- Ozark County, 0.57 mi N of Mammoth to 0.47 mi NNE of Mammoth
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 36.538, -92.400
Highway T at Possum Walk Creek was closed due to flooding.
Flash Flood, Douglas
- When
- March 25, 9:45 PM CST to 11:45 PM CST
- Where
- Douglas County, 1.49 mi SSW of Olathe to 1.36 mi S of Olathe
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.010, -92.540
Route U at Bryant Creek was closed due to flooding.
Flash Flood, Texas
- When
- March 25, 10:01 PM CST to 11:01 PM CST
- Where
- Texas County, 1.1 mi W of Clear Spgs to 1.36 mi W of Clear Spgs
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.100, -91.890
Route U was closed due to flooding at the South Prong Jack Fork Creek.
Flash Flood, Douglas
- When
- March 25, 10:40 PM CST to 11:40 PM CST
- Where
- Douglas County, 0.88 mi NE of Ann to 0.67 mi NE of Ann
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.040, -92.190
Route EE was closed in both directions in the vicinity of the North Fork River.
Flash Flood, Ozark
- When
- March 25, 10:42 PM CST to 11:42 PM CST
- Where
- Ozark County, 1.55 mi ENE of Mammoth to 1.04 mi NE of Mammoth
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.541, -92.376
Route T was closed int both directions in the vicinity of Possum Walk Creek.
Flood, McDonald
- When
- March 26, 12:20 AM CST to 2:20 AM CST
- Where
- McDonald County, 1.4 mi NW of Powell to 0.82 mi NNW of Powell
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.633, -94.200
Route E was closed in both directions near Mikes Creek and Big Sugar Creek.
Flood, Barry
- When
- March 26, 12:43 AM CST to 2:43 AM CST
- Where
- Barry County, 0.89 mi NW of Jenkins to 0.49 mi N of Jenkins
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 36.780, -93.690
Flat Creek near Jenkins was at minor flood stage according to the river gage.
Flood, McDonald
- When
- March 26, 12:43 AM CST to 2:43 AM CST
- Where
- McDonald County, 0.69 mi S of Pineville to 0.48 mi SSW of Pineville
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 36.590, -94.380
The Little Sugar Creek was at minor flood stage according to the river gage near Pineville.
Flood, McDonald
- When
- March 26, 12:43 AM CST to 2:43 AM CST
- Where
- McDonald County, Powell to 0.73 mi ENE of Powell
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 36.620, -94.180
The Big Sugar Creek near Powell was at minor flood stage according to the river gage.
Flood, Wright
- When
- March 26, 1:40 AM CST to 3:40 AM CST
- Where
- Wright County, 4.42 mi NE of Mansfield to 4.11 mi NE of Mansfield
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.170, -92.530
Route AB was closed due to flooding near Wolf Creek.
Flood, Wright
- When
- March 26, 2:40 AM CST to 4:40 AM CST
- Where
- Wright County, 2.07 mi N of Jerktail to 2.44 mi N of Jerktail
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.450, -92.450
Route Z was closed due to flooding near Elk Creek.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail in Arkansas, March 24, 2015$90,000 · 2 in hail · 14 events
- Tornado and Hail in Arkansas, March 24 to 26, 2015$52,000 · EF0 · 17 events
- Hail in Missouri, March 24, 20151.5 in hail · 41 events
- Hail in Missouri, March 24, 20152 in hail · 16 events
- High Wind in Wyoming, March 24, 201559 kt wind · 10 events
- Winter Weather in Iowa, March 24, 20157 events
- Hail in Kansas, March 24, 20151.5 in hail · 5 events
- Hail in Missouri, March 24, 20151 in hail · 3 events
- Waterspouts in Gulf of Mexico, March 24, 20152 events
- Hail in Missouri, March 24, 20150.75 in hail · 1 event
- Hail in Illinois, March 24, 20151 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 557387, 557388, 557389, 557390, 557391, 557392, 557393, 557394, 557395, 557396, 557397, 557398, 557399, 557400, 557401, 557402, 557403, 557404, 557405, 557406, 557407, 557408, 557409, 557410, 557411, 557412, 557413, 557414, 557415, 557416, 557417, 557418, 557419, 557420, 557421, 557422, 557382, 557383, 557423, 562009, and more.